• May 27, 2016 News!The submission for Special Issue is officially open now!   [Click]
  • May 03, 2016 News!Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
  • Mar 17, 2017 News!Vol.9, No.2 has been published with online version. 13 peer reviewed articles from 4 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2010 Vol.2(2): 180-184 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2010.V2.137

A Family of Covering Rough Sets Based Algorithm for Reduction of Attributes

Nguyen Duc Thuan
Abstract—Attribute reduction of an information system is a key problem in rough set theory and its application. It has been proven that finding the minimal reduct of an information system is a NP-hard problem. Main reason of causing NP-hard is combination problem. In this paper, we theoretically study covering rough sets and propose an attribute reduction algorithm of decision systems. It based on results of Chen Degang et al in consistent and inconsistent covering decision system. The time complexity of this algorithm is O(|Δ||U|2). Two illustrative examples are provided that shows the application potential of the algorithm.

Index Terms—Attribute Reduction, Covering Decision System, Covering Rough Sets, Consistent and Inconsistent Decision System.

Thuan Nguyen Duc was born in Hue, Vietnam, 1962
Brief Biographical History:
-1985, Bachelor in Mathematics- Lecturer of Hue University, Vietnam.
-1998, Master in Information Technology, Lecturer of Nha Trang University, Vietnam.
-2006, Ph.D Student in Institute of Information Technology, Vietnamese academy of Science and Technology.
Current research: Rough set, Datamining, Distributed Database...

[PDF]

Cite: Nguyen Duc Thuan, "A Family of Covering Rough Sets Based Algorithm for Reduction of Attributes," International Journal of Computer Theory and Engineering vol. 2, no. 2, pp. 180-184, 2010.
Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com